# SDR DU4R2007158

- Difficulty date: July 3, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 63,747 hours, 29,972 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs  1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED AFT DECK PLATE BS 1681.8 FROM LBL 1 TO LBL 14.  REPAIRED BY FABRICATING AND INSTALLING REPAIR DOUBLER 6-1/2 BY 14 FROM 2024-T3 .063 IAW B757 SRM 53-60-51 PG 201/204 AND 51-10-01.
